Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On valance od 1000mg for mood disorder. Getting angry soon, hyper, suspicious and aggressive. What to do?

I am suffering from mood disorder for last 10 years and have been on medication . Presently i am taking Valance OD 1000mg per day. Off late since the last one year, I get angry very soon on small matters and show a mood to my family. All these years I have been sometimes irregular on medicines, which results in re-occurence of the disease. I become hyper and aggressive. I take medicines and then again slowly come back to normal. I also become very suspicious. Kindly help.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
first of take regular medicine. most likely you are suffering from schizoaffective disorder. continue valance od and take risdone LS also. it will help you further to improve..
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor